Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 86, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 26, 2014, 2:37 AM CDT for Atascosa County, Frio County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2014, 2:37 AM CDT (07:37 UTC)
- Expired
- May 26, 2014, 3:30 AM CDT
- In force
- 53 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Atascosa County, TX, Frio County, TX
The radar
The Austin/San Antonio radar (KEWX), 104 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 7.6 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -286 J/kg
- Mixed-layer LCL
- 1151 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
439 WUUS54 KEWX 260737 SVREWX TXC013-163-260830- /O.NEW.KEWX.SV.W.0086.140526T0737Z-140526T0830Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 237 AM CDT MON MAY 26 2014 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL ATASCOSA COUNTY... NORTHEASTERN FRIO COUNTY... * UNTIL 330 AM CDT. * AT 232 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MOORE...OR 10 MILES NORTHEAST OF PEARSALL...AND MOVING EAST AT 20 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE BIG FOOT...SCHATTEL AND POTEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2910 9856 2884 9854 2891 9902 2908 9903 TIME...MOT...LOC 0737Z 270DEG 15KT 2899 9895 $$
2 follow-up statements
586 WWUS54 KEWX 260803 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 303 AM CDT MON MAY 26 2014 TXC013-163-260830- /O.CON.KEWX.SV.W.0086.000000T0000Z-140526T0830Z/ FRIO TX-ATASCOSA TX- 303 AM CDT MON MAY 26 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR WEST CENTRAL ATASCOSA AND NORTHEASTERN FRIO COUNTIES... AT 257 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KYOTE...OR 10 MILES SOUTHEAST OF DEVINE...MOVING EAST AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IUKA... AMPHION AND POTEET PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2896 9893 2908 9893 2910 9856 2889 9854 TIME...MOT...LOC 0803Z 264DEG 18KT 2902 9880 $$
659 WWUS54 KEWX 260817 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 317 AM CDT MON MAY 26 2014 TXC163-260827- /O.CAN.KEWX.SV.W.0086.000000T0000Z-140526T0830Z/ FRIO TX- 317 AM CDT MON MAY 26 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRIO COUNTY IS CANCELLED... THE THUNDERSTORM HAS MOVED OUT OF FRIO COUNTY. LAT...LON 2894 9879 2908 9879 2910 9856 2889 9854 TIME...MOT...LOC 0817Z 267DEG 21KT 2902 9870 $$ TXC013-260830- /O.CON.KEWX.SV.W.0086.000000T0000Z-140526T0830Z/ ATASCOSA TX- 317 AM CDT MON MAY 26 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR CENTRAL ATASCOSA COUNTY... AT 314 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR IUKA...OR 9 MILES WEST OF POTEET...MOVING EAST AT 25 MPH. VERY HEAVY RAINS CAN ALSO BE EXPECTED. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMPHION AND JOURDANTON PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 2894 9879 2908 9879 2910 9856 2889 9854 TIME...MOT...LOC 0817Z 267DEG 21KT 2902 9870 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 11:49 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, May 25, 11:49 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1149 PM CDT Sun May 25 2014 .AVIATION... RAINFALL APPROACHING KSAT AND KSSF SHOULD BE IN RANGE WITHIN THE NEXT HALF HOUR. RAINFALL WILL BRING TEMPO LOWERED VIS AND CIGS DOWN TO AROUND 1500. RAINFALL WILL BUILD INTO KAUS 6 TO 7Z. RAIN SHIELD SPREADS WELL TO THE SOUTHWEST...SO RAINFALL WILL CONTINUE FOR THOSE LOCATIONS MOST OF THE NIGHT. THIS WILL ALSO HOLD CIGS DOWN MOST OF THE NIGHT TO LOW MVFR/HIGH IFR. CIG AND RAIN IMPROVEMENTS TOMORROW MORNING AS RAINFALL DISSIPATES. ANOTHER ROUND OF SHOWER AND THUNDERSTORM ACTIVITY POISED FOR MONDAY AFTERNOON...BUT TIMING STILL TOO UNCERTAIN TO PUT IN TAFS ATTM. && .PREV DISCUSSION... /ISSUED 950 PM CDT SUN MAY 25 2014/ UPDATE... OVERALL SEVERE THREAT IS ENDING...BUT THE HEAVY RAIN THREAT AND FLASH FLOODING THREAT IS INCREASING AS THE LOW LEVEL JET STRENGTHENS ALONG A CONVERGENCE AREA FROM BROWNWOOD DOWN TO NEAR DEL RIO. THIS IS WHERE STORM REGENERATION IS OCCURRING AND TRAINING OF CELLS IS LIKELY. THE 00Z DRT SOUNDING SHOWS PLENTY OF CAPE AVAILABLE FOR STORMS OVERNIGHT. FOR THIS REASON HAVE EXPANDED THE FLASH FLOOD WATCH TO INCLUDE THE KINNEY...UVALDE...MEDINA... BEXAR...AND COMAL COUNTIES. HAVE INCREASED THE RAIN POTENTIAL TO OVER 7 INCHES AS SOME 4-5 INCHES TOTALS HAVE ALREADY OCCURRED IN REAL AND KERR COUNTIES. HAVE INCREASED POPS ACROSS THIS AREA AS WELL. PREV DISCUSSION... /ISSUED 639 PM CDT SUN MAY 25 2014/ AVIATION... /00Z TAFS/ SUPERCELL STORM IS PULLING AWAY FROM DRT BUT WILL BE REPLACED BY SCATTERED STORMS REDEVELOPING FROM THE SOUTHWEST. THUS WILL CONTINUE THE TEMPO TSRA GROUP FOR ANOTHER COUPLE HOURS. THE LEADING EDGE OF CONVECTION IS A BIT FARTHER EAST THAN DEPICTED BY THE EARLIER FINER RES MODELS. MORE RECENT RUNS APPEAR TO BE CATCHING UP WITH A MORE PROGRESSIVE SPREAD TOWARD I-35 LATE THIS EVENING BEFORE LOSING THE CONVECTION LATE TONIGHT. WILL THEREFORE SPEED UP THE ONSET OF TSRA FOR THE I-35 TERMINALS IN THE TEMPO GROUPS. WILL ALSO CONTINUE TO EXPECT THE CONVECTION TO BE MORE PROLONGED THAN FORECAST BY THE FINER RES MODELS DUE TO THE HIGH PWAT ENVIRONMENT THAT IS TAKING SHAPE AS ACCORDING TO THE SPC MESOANALYSIS TOOL. AS USUAL WITH HIGH AMOUNTS OF MOISTURE AND MOISTURE CONVERGENCE IN PLACE...WILL KEEP WITH PREVAILING IFR CIGS WHEN CONVECTION IS NOT PRESENT AROUND DAYBREAK. ADDITIONAL SCATTERED TSRA WILL REMAIN POSSIBLE FOR DURING THE DAY MONDAY...BUT WITH LOWER EXPECTED PWAT VALUES...WILL LEAVE OUT OF THE TAFS FOR NOW. PREV DISCUSSION... /ISSUED 346 PM CDT SUN MAY 25 2014/ SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)... AN OUTFLOW BOUNDARY/CONVECTIVE LINE WITH EMBEDDED STRONG TO SEVERE STORMS EXTENDS FROM THE SAN ANGELO AREA SOUTHWEST TO THE RIO GRANDE. THIS OUTFLOW WILL MOVE SOUTHEASTWARD THROUGH THE EVENING AND AFFECT MOST AREAS OVER THE RIO GRANDE...EDWARDS PLATEAU AND HILL COUNTRY. A TORNADO WATCH IS IN EFFECT FOR AREAS MAINLY WEST OF A LLANO TO MEDINA TO UVALDE TO EAGLE PASS LINE THROUGH 10 PM THIS EVENING. MAIN HAZARDS FOR THIS EVENT WILL BE LARGE HAIL AND THUNDERSTORM DAMAGING WINDS AND CAN'T RULE OUT AN ISOLATED TORNADO. LATER THIS EVENING THE OUTFLOW LINE IS EXPECTED TO MOVE ACROSS THE NORTHERN HALF OF SOUTH CENTRAL TEXAS WHILE ABUNDANT TROPICAL MOISTURE IS BEING PULLED NORTHWARD FROM THE GULF OF MEXICO. WITH THIS SCENARIO... HEAVY RAINS COULD LEAD TO FLASH FLOODING ACROSS PARTS OF THE RIO GRANDE PLAINS...EDWARDS PLATEAU AND HILL COUNTRY. A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM THIS EVENING THROUGH 10 AM MONDAY FOR THE AREAS ABOVE MENTIONED. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE WITH ISOLATED 4 TO 5 FROM THIS EVENING THROUGH MONDAY. A BROAD UPPER LOW LEVEL SYSTEM DEPICTED ON THE WATER VAPOR CHANNEL THIS AFTERNOON ACROSS THE FOUR CORNERS REGION IS FORECAST TO MOVE ACROSS THE TEXAS PANHANDLE EARLY THIS WEEK. THIS WILL BE THE TRIGGER FOR MORE SHOWERS AND THUNDERSTORMS ON MONDAY WITH LOCALIZED HEAVY RAINS POSSIBLE ALONG INTERSTATE 35. LONG TERM (TUESDAY THROUGH SUNDAY)... THE UPPER LOW LEVEL SYSTEM WILL SLOWLY MOVE TO THE SOUTHEAST FOR MUCH OF THE WEEK WITH CHANCES OF RAIN EXPECTED THROUGH THE LATTER PART OF THE WEEK...MAINLY ALONG AND EAST OF I-35. WEATHER CONDITIONS WILL IMPROVE NEXT WEEKEND AS AN UPPER LEVEL RIDGE BUILD ACROSS THE AREA. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 86 70 86 70 86 / 70 30 50 30 40 AUSTIN BERGSTROM INTL AIRPORT 88 69 86 68 86 / 60 30 50 30 40 NEW BRAUNFELS MUNI AIRPORT 89 69 86 68 87 / 60 30 50 30 30 BURNET MUNI AIRPORT 80 67 83 68 83 / 70 50 50 40 40 DEL RIO INTL AIRPORT 82 71 88 72 92 / 50 70 30 30 20 GEORGETOWN MUNI AIRPORT 86 71 85 70 83 / 70 40 50 30 60 HONDO MUNI AIRPORT 88 72 89 71 92 / 30 60 50 30 20 SAN MARCOS MUNI AIRPORT 88 69 85 68 85 / 60 30 50 30 30 LA GRANGE - FAYETTE REGIONAL 88 71 87 71 86 / 30 20 60 20 40 SAN ANTONIO INTL AIRPORT 88 71 86 71 89 / 60 40 50 30 30 STINSON MUNI AIRPORT 88 72 88 72 91 / 60 40 50 30 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH until 10 AM CDT Monday FOR THE FOLLOWING COUNTIES: Bandera...Bexar...Blanco...Burnet...Comal...Edwards... Gillespie...Kendall...Kerr...Kinney...Llano...Medina...Real... Uvalde...Val Verde. && MESOSCALE/AVIATION...99 SYNOPTIC/GRIDS...99
Hazardous weather outlook, May 25, 10:01 PM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1001 PM CDT SUN MAY 25 2014 TXZ171>173-183>194-202>209-217>225-228-270400- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1001 PM CDT SUN MAY 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE HILL COUNTRY AND THE EDWARDS PLATEAU THROUGH MONDAY MORNING. THIS WATCH INCLUDES THE GREATER SAN ANTONIO METRO AREA. STRONG THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS SOUTH TEXAS TONIGHT...PRODUCING COPIOUS AMOUNTS OF RAINFALL. WIDESPREAD ACCUMULATIONS OF 1 TO 3 INCHES WILL BE POSSIBLE ACROSS THE WATCH AREA...WITH ISOLATED AMOUNTS APPROACHING 7 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED ACROSS SOUTH CENTRAL TEXAS MONDAY AFTERNOON AND EVENING. ADDITIONAL EXCESSIVE RAINFALL ACCUMULATION IS POSSIBLE...ALONG WITH HAIL AND GUSTY WINDS IN THE STRONGEST THUNDERSTORMS. YET ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE ON TUESDAY...GENERALLY EAST OF HIGHWAY 83. ADDITIONAL HEAVY RAINFALL...GUSTY WINDS AND LARGE HAIL WILL BE A THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THROUGH TONIGHT AND POSSIBLE AGAIN MONDAY AND TUESDAY.
In the hours before
Local storm report, May 25, 11:17 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1117 PM CDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD 1 SE BANDERA 29.71N 99.06W
05/25/2014 BANDERA TX LAW ENFORCEMENT
WHARTONS DOCK ROAD CLOSED DUE TO HIGH WATER
&&
EVENT NUMBER EWX1400470
SBSSpecial weather statement, May 25, 11:22 PM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1122 PM CDT SUN MAY 25 2014 TXZ203-218-260445- UVALDE-ZAVALA- 1122 PM CDT SUN MAY 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ZAVALA AND SOUTHWESTERN UVALDE COUNTIES UNTIL 1145 PM CDT... AT 1118 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES SOUTH OF BLEWETT...OR 13 MILES NORTHWEST OF LA PRYOR...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WASHER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2925 9990 2898 9980 2902 10008 2912 10009 TIME...MOT...LOC 0422Z 258DEG 10KT 2909 9999
Special weather statement, May 26, 12:18 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1218 AM CDT MON MAY 26 2014
TXZ203-218-260615-
UVALDE-ZAVALA-
1218 AM CDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ZAVALA AND CENTRAL UVALDE
COUNTIES UNTIL 115 AM CDT...
AT 1216 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
LAGUNA TO UVALDE TO 5 MILES SOUTHWEST OF LA PRYOR...AND MOVING EAST
AT 10 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN UP TO 2 INCHES AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LA PRYOR...
UVALDE...
BATESVILLE...
KNIPPA...
LOMA VISTA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2943 9954 2875 9955 2875 9997 2944 9997
TIME...MOT...LOC 0518Z 265DEG 8KT 2936 9990 2916 9982
2888 9988Special weather statement, May 26, 12:20 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1220 AM CDT MON MAY 26 2014
TXZ217-218-260615-
MAVERICK-ZAVALA-
1220 AM CDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ZAVALA AND MAVERICK
COUNTIES UNTIL 115 AM CDT...
AT 1216 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
DARLING TO 14 MILES EAST OF PALOMA TO 7 MILES WEST OF COMETA...AND
MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LA PRYOR...
WASHER...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2908 10025 2909 9975 2870 9980 2865 10023
2898 10037
TIME...MOT...LOC 0520Z 249DEG 21KT 2898 10028 2888 10016
2867 10011Special weather statement, May 26, 12:54 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1254 AM CDT MON MAY 26 2014
TXZ203-204-218-219-260700-
FRIO-MEDINA-UVALDE-ZAVALA-
1254 AM CDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ZAVALA...
NORTHWESTERN FRIO...SOUTHEASTERN UVALDE AND SOUTHWESTERN MEDINA
COUNTIES UNTIL 200 AM CDT...
AT 1253 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KNIPPA TO 5 MILES
NORTH OF BATESVILLE TO 8 MILES NORTHWEST OF LOMA VISTA...AND MOVING
EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BATESVILLE...
SABINAL...
FRIO TOWN...
D'HANIS...
BLUFF...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2934 9922 2904 9919 2880 9928 2878 9979
2904 9977 2933 9973
TIME...MOT...LOC 0555Z 265DEG 18KT 2927 9962 2902 9959
2883 9970Special weather statement, May 26, 2:28 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 228 AM CDT MON MAY 26 2014 TXZ204-219-220-260800- ATASCOSA-FRIO-MEDINA- 228 AM CDT MON MAY 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATASCOSA... NORTHEASTERN FRIO AND SOUTHEASTERN MEDINA COUNTIES UNTIL 300 AM CDT... AT 222 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR MOORE...OR 10 MILES NORTHEAST OF PEARSALL... MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BIG FOOT... SCHATTEL... KYOTE... IUKA... ROSSVILLE... AMPHION... DOBROWOLSKI... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2918 9864 2889 9860 2890 9908 2908 9909 TIME...MOT...LOC 0727Z 268DEG 21KT 2901 9898
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:05 PM CDT | Areal Flood Advisory | EWX | Real | 115 min |
| May 25, 7:19 PM CDT | Special Weather Statement | EWX | Kerr | 26 min |
| May 25, 7:38 PM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| May 25, 8:00 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 60 min |
| May 25, 8:07 PM CDT | Special Weather Statement | EWX | Real | 23 min |
| May 25, 8:19 PM CDT | Special Weather Statement | EWX | Bandera | 26 min |
| May 25, 8:26 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 2 hr |
| May 25, 8:31 PM CDT | Areal Flood Advisory | EWX | Uvalde | 119 min |
| May 25, 8:42 PM CDT | Special Weather Statement | EWX | Kerr | 33 min |
| May 25, 8:58 PM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Medina, Uvalde | 5 hr |
| May 25, 10:00 PM CDT | Special Weather Statement | EWX | Bandera | 30 min |
| May 25, 10:03 PM CDT | Special Weather Statement | EWX | Kinney | 27 min |
| May 25, 10:26 PM CDT | Special Weather Statement | EWX | Kinney | 34 min |
| May 25, 10:51 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Comal, Kendall, Kerr, Medina | 3 hr |
| May 25, 11:02 PM CDT | River Flood Warning | EWX | Bandera | 4 hr |
| May 25, 11:06 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde, Zavala | 114 min |
| May 25, 11:08 PM CDT | Special Weather Statement | EWX | Maverick | 52 min |
| May 25, 11:22 PM CDT | Special Weather Statement | EWX | Uvalde | 23 min |
| May 26, 12:18 AM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 57 min |
| May 26, 12:20 AM CDT | Special Weather Statement | EWX | Zavala | 55 min |
| May 26, 12:54 AM CDT | Special Weather Statement | EWX | Zavala | 66 min |
| May 26, 1:40 AM CDT | River Flood Warning | EWX | Kerr | 4 hr |
| May 26, 1:59 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina, Real, Uvalde | 3 hr |
| May 26, 2:28 AM CDT | Special Weather Statement | EWX | Frio | 32 min |
| May 26, 3:29 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Wilson | 46 min |
| May 26, 3:35 AM CDT | Areal Flood Advisory | EWX | Bexar | 115 min |
| May 26, 3:57 AM CDT | Special Weather Statement | EWX | Val Verde | 48 min |
| May 26, 4:14 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 46 min |
| May 26, 4:43 AM CDT | Areal Flood Warning | EWX | Medina | 3 hr |
| May 26, 4:55 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Wilson | 50 min |
| May 26, 4:56 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 26, 5:08 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina, Real, Uvalde | 112 min |
| May 26, 5:45 AM CDT | Special Weather Statement | EWX | DeWitt | 45 min |
| May 26, 5:50 AM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| May 26, 6:08 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Karnes | 52 min |
| May 26, 6:28 AM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| May 26, 6:55 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 50 min |
| May 26, 7:13 AM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| May 26, 8:07 AM CDT | Areal Flood Advisory | EWX | DeWitt | 113 min |
| May 26, 8:40 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real, Uvalde | 3 hr |
| May 26, 9:17 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr, Llano | 3 hr |
| May 26, 9:44 AM CDT | Special Weather Statement | EWX | Medina | 61 min |
| May 26, 9:54 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 51 min |
| May 26, 10:10 AM CDT | Special Weather Statement | EWX | Burnet | 50 min |
| May 26, 10:16 AM CDT | Special Weather Statement | EWX | Comal | 44 min |
| May 26, 11:01 AM CDT | Special Weather Statement | EWX | Bexar | 59 min |
| May 26, 11:10 AM CDT | Special Weather Statement | EWX | Travis | 50 min |
| May 26, 11:20 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Kendall, Medina and 1 more | 4 hr |
| May 26, 11:48 AM CDT | Special Weather Statement | EWX | Lee | 42 min |
| May 26, 12:06 PM CDT | Special Weather Statement | EWX | Wilson | 39 min |
| May 26, 12:55 PM CDT | Special Weather Statement | EWX | Karnes | 50 min |
| May 26, 1:10 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Comal, Guadalupe, Wilson | 110 min |
| May 26, 1:36 PM CDT | River Flood Warning | EWX | Medina | 7 hr |
| May 26, 2:39 PM CDT | Flash Flood Warning | EWX | DeWitt, Karnes | 3 hr |
| May 26, 3:58 PM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 19 more | 20 hr |
| May 26, 4:26 PM CDT | River Flood Warning | EWX | Uvalde | 4 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.